标题:Total colorings of planar graphs with maximum degree 8 and without 5-cycles with two chords
作者:Chang, Jian; Wang, Hui-Juan; Wu, Jian-Liang; A, Yong-Ga
作者机构:[Chang, Jian; A, Yong-Ga] Inner Mongolia Normal Univ, Inst Math Sci, Hohhot 010022, Peoples R China.; [Wang, Hui-Juan; Wu, Jian-Liang] Shandong Univ 更多
通讯作者:Wu, JL
通讯作者地址:[Wu, JL]Shandong Univ, Sch Math, Jinan 250100, Peoples R China.
来源:THEORETICAL COMPUTER SCIENCE
出版年:2013
卷:476
页码:16-23
DOI:10.1016/j.tcs.2013.01.015
关键词:Planar graph; Total coloring; Cycle
摘要:Planar graphs with maximum degree Delta >= 8 and without 5-cycles with two chords are proved to be totally (Delta + 1)-colorable. (C) 2013 Published by Elsevier B.V.
收录类别:EI;SCOPUS;SCIE
WOS核心被引频次:11
Scopus被引频次:11
资源类型:期刊论文
原文链接:https://www.scopus.com/inward/record.uri?eid=2-s2.0-84874716371&doi=10.1016%2fj.tcs.2013.01.015&partnerID=40&md5=c3a1fdb2b57f8ca4dcb1d1f5be8396e5
TOP